Follow
Marianne Johnson
Marianne Johnson
School of Mathematics, University of Manchester
Verified email at manchester.ac.uk - Homepage
Title
Cited by
Cited by
Year
Multiplicative structure of 2x2 tropical matrices
M Johnson, M Kambites
Linear Algebra and its Applications 435 (7), 1612-1625, 2011
352011
Pure dimension and projectivity of tropical polytopes
Z Izhakian, M Johnson, M Kambites
Advances in Mathematics 303, 1236-1263, 2016
332016
Tropical matrix groups
Z Izhakian, M Johnson, M Kambites
Semigroup forum 96 (1), 178-196, 2018
322018
Identities in upper triangular tropical matrix semigroups and the bicyclic monoid
L Daviaud, M Johnson, M Kambites
Journal of Algebra 501, 503-525, 2018
312018
Tropical representations and identities of plactic monoids
M Johnson, M Kambites
Transactions of the American Mathematical Society 374 (6), 4423-4447, 2021
242021
Idempotent tropical matrices and finite metric spaces
M Kambites, M Johnson
Advances in Geometry 14 (2), 253-276, 2014
222014
Exact rings and semirings
D Wilding, M Johnson, M Kambites
Journal of Algebra 388, 324-337, 2013
212013
Green’s J-order and the rank of tropical matrices
M Johnson, M Kambites
Journal of Pure and Applied Algebra 217 (2), 280-292, 2013
212013
Identities in unitriangular and gossip monoids
M Johnson, P Fenner
Semigroup Forum 98 (2), 338-354, 2019
132019
Linear isomorphisms preserving Green's relations for matrices over anti-negative semifields
A Guterman, M Johnson, M Kambites
Linear Algebra and its Applications 545, 1-14, 2018
132018
Representations and identities of plactic-like monoids
AJ Cain, M Johnson, M Kambites, A Malheiro
Journal of Algebra 606, 819-850, 2022
112022
Matrix semigroups over semirings
V Gould, M Johnson, M Naz
International Journal of Algebra and Computation 30 (02), 267-337, 2020
112020
Adams operations on the Green ring of a cyclic group of prime-power order
RM Bryant, M Johnson
Journal of Algebra 323 (10), 2818-2833, 2010
112010
Convexity of tropical polytopes
M Johnson, M Kambites
Linear Algebra and its Applications 485, 531–544, 2015
102015
Geometry and algorithms for upper triangular tropical matrix identities
M Johnson, NM Tran
Journal of Algebra 530, 470-507, 2019
82019
The Shortest Identities for Max-Plus Automata with Two States.
L Daviaud, M Johnson
MFCS 83, 48, 2017
82017
Periodicity of Adams operations on the Green ring of a finite group
RM Bryant, M Johnson
Journal of Pure and Applied Algebra 215 (5), 989-1002, 2011
82011
Lie powers and Witt vectors
RM Bryant, M Johnson
Journal of Algebraic Combinatorics 28, 169-187, 2008
72008
Standard tableaux and Klyachko's theorem on Lie representations
M Johnson
Journal of Combinatorial Theory, Series A 114 (1), 151-158, 2007
62007
NP-completeness in the gossip monoid
P Fenner, M Johnson, M Kambites
International Journal of Algebra and Computation 28 (04), 653-672, 2018
52018
The system can't perform the operation now. Try again later.
Articles 1–20